# SDR UF6A950607

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- Engine: Pwa PW126A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Part number: 310146901
- Condition: Failed
- Location: Rt Engine
- Part time: 391 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5061 - NR 2 ENGINE TORQUE WOULD NOT MAKE POWER.  ON APPROACH, ENGINE FLAMED OUT.  MAINTENANCE REPLACED FUEL NOZZLE O-RING.  OPS CHECK GOOD.  (X)
